Advertisement

Probability Theory and Related Fields

, Volume 175, Issue 3–4, pp 783–832 | Cite as

\(\rho \)-White noise solution to 2D stochastic Euler equations

  • Franco FlandoliEmail author
  • Dejun Luo
Article

Abstract

A stochastic version of 2D Euler equations with transport type noise in the vorticity is considered, in the framework of Albeverio–Cruzeiro theory (Commun Math Phys 129:431–444, 1990) where the equation is considered with random initial conditions related to the so called enstrophy measure. The equation is studied by an approximation scheme based on random point vortices. Stochastic processes solving the Euler equations are constructed and their density with respect to the enstrophy measure is proved to satisfy a Fokker–Planck equation in weak form. Relevant in comparison with the case without noise is the fact that here we prove a gradient type estimate for the density. Although we cannot prove uniqueness for the Fokker–Planck equation, we discuss how the gradient type estimate may be related to this open problem.

Keywords

White noise 2D Euler equations Multiplicative noise Fokker–Planck equation Gradient estimates 

Mathematics Subject Classification

60H15 60H40 35Q31 35Q84 76D05 

Notes

Acknowledgements

Both authors would like to thank the referees for reading carefully the manuscript and for many valuable comments which improve the presentation of the paper. The second author is grateful to the financial supports of the National Natural Science Foundation of China (Nos. 11571347, 11688101), and the Special Talent Program of the Academy of Mathematics and Systems Science, Chinese Academy of Sciences.

References

  1. 1.
    Albeverio, S., Cruzeiro, A.B.: Global flows with invariant (Gibbs) measures for Euler and Navier–Stokes two-dimensional fluids. Commun. Math. Phys. 129, 431–444 (1990)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Ambrosio, L.: Transport equation and Cauchy problem for BV vector fields. Invent. Math. 158, 227–260 (2004)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ambrosio, L.: Transport equations and cauchy problem for non-smooth vector fields. In: CIME Lectures 2005, Springer, Berlin (2008)CrossRefGoogle Scholar
  4. 4.
    Ambrosio, L., Figalli, A.: On flows associated to Sobolev vector fields in Wiener spaces: an approach à la DiPerna–Lions. J. Funct. Anal. 256, 179–214 (2009)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Ambrosio, L., Trevisan, D.: Well posedness of Lagrangian flows and continuity equations in metric measure spaces. Anal. PDE 7, 1179–1234 (2014)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Billingsley, P.: Convergence of Probability Measures. 2nd edition. Wiley Series in Probability and Statistics: Probability and Statistics. A Wiley-Interscience Publication. Wiley, New York (1999)Google Scholar
  7. 7.
    Bismut, J.-M.: Mécanique Aléatoire. Lect. Notes in Math. 866. Springer, Berlin (1981)CrossRefGoogle Scholar
  8. 8.
    Bogachev, V., Da Prato, G., Röckner, M.: Uniqueness for solutions of Fokker–Planck equations in infinite dimensional spaces. Commun. Partial Differ. Equ. 36(6), 925–939 (2011)CrossRefGoogle Scholar
  9. 9.
    Bogachev, V., Wolf, E.M.: Absolutely continuous flows generated by Sobolev class vector fields in finite and infinite dimensions. J. Funct. Anal. 167, 1–68 (1999)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Brzeźniak, Z., Flandoli, F., Maurelli, M.: Existence and uniqueness for stochastic 2D Euler flows with bounded vorticity. Arch. Ration. Mech. Anal. 221(1), 107–142 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Cruzeiro, A.B.: Unicité de solutions d’équations différentielles sur l’espace de Wiener. J. Funct. Anal. 58, 335–347 (1984)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Da Prato, G., Flandoli, F., Röckner, M.: Uniqueness for continuity equations in Hilbert spaces with weakly differentiable drift. Stoch. PDE: Anal. Comput. 2, 121–145 (2014)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Delarue, F., Flandoli, F., Vincenzi, D.: Noise prevents collapse of Vlasov–Poisson point charges. Commun. Pure Appl. Math. 67(10), 1700–1736 (2014)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Di Perna, R.J., Lions, P.L.: Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math. 98, 511–547 (1989)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Fang, S., Luo, D.: Transport equations and quasi-invariant flows on the Wiener space. Bull. Sci. Math. 134, 295–328 (2010)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Flandoli, F.: Random Perturbation of PDEs and Fluid Dynamic Models, LNM 2015. Springer, Berlin (2011)CrossRefGoogle Scholar
  17. 17.
    Flandoli, F.: An open problem in the theory of regularization by noise for nonlinear PDEs. In: Albeverio, S. et al. (eds.) Stochastic Geometric Mechanics pp. 13–29. Springer Proc. Math. Stat., 202, Springer, Cham (2017)Google Scholar
  18. 18.
    Flandoli, F.: Weak vorticity formulation of 2D Euler equations with white noise initial condition. arXiv:1707.08068v1
  19. 19.
    Flandoli, F., Gubinelli, M., Priola, E.: Full well-posedness of point vortex dynamics corresponding to stochastic 2D Euler equations. Stoch. Process. Appl. 121(7), 1445–1463 (2011)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Kolesnikov, A.V., Röckner, M.: On continuity equations in infinite dimensions with non-Gaussian reference measure. J. Funct. Anal. 266(7), 4490–4537 (2014)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Krylov, N.V.: Controlled Diffusion Processes. Translated from the Russian by A. B. Aries. Applications of Mathematics, vol. 14. Springer, New York (1980)Google Scholar
  22. 22.
    Kunita, H.: Stochastic flows and stochastic differential equations. Cambridge Studies in Advanced Mathematics, vol. 24. Cambridge University Press, Cambridge (1990)Google Scholar
  23. 23.
    Lions, J.L.: Équations Différentielles Opérationnelles et Problèmes aux Limites. Springer, Berlin (1961)zbMATHGoogle Scholar
  24. 24.
    Luo, D.: Absolute continuity under flows generated by SDE with measurable drift coefficients. Stochastic Process. Appl. 121(10), 2393–2415 (2011)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Marchioro, C., Pulvirenti, M.: Mathematical theory of incompressible nonviscous fluids. Applied Mathematical Sciences, vol. 96. Springer, New York (1994)CrossRefGoogle Scholar
  26. 26.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, Berlin (1983)CrossRefGoogle Scholar
  27. 27.
    Schochet, S.: The point-vortex method for periodic weak solutions of the 2-D Euler equations. Commun. Pure Appl. Math. 91, 911–965 (1996)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Simon, J.: Compact sets in the space \(L^p(0, T; B)\). Ann. Mat. Pura Appl. 146, 65–96 (1987)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Stroock, D.W., Varadhan, S.R.S.: Multidimensional Diffusion Processes. Springer, New York (1979)zbMATHGoogle Scholar
  30. 30.
    Tzvetkov, N.: Random Data Wave Equations, Lecture notes for CIME summer school 2016, to appear in Springer series LNMGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Scuola Normale Superiore of PisaPisaItaly
  2. 2.RCSDS, Academy of Mathematics and Systems ScienceChinese Academy of SciencesBeijingChina
  3. 3.School of Mathematical SciencesUniversity of the Chinese Academy of SciencesBeijingChina

Personalised recommendations